On decomposition of multistars into multistars
DOI:
https://doi.org/10.23755/rm.v41i0.681Keywords:
decomposition, multigraph, multistarAbstract
The multistar $ S^{w_1,...,w_n}$ is the multigraph whose underlying graph is an $n$-star and the multiplicities of its $n$ edges are $ w_1,..., w_n$. Let $G$ and $H$ be two multigraphs. An $H$-decomposition of $G$ is a set $D$ of $H$-subgraphs of $G$, such that the sum of $\omega(e)$ over all graphs in $D$ which include an edge $e$, equals the multiplicity of $e$ in $G$, for all edges $e$ in $G$. In this paper, we fully characterize $S^{1,2,3}, K_{1,m}$ and $S^{m^{l}}$ decomposable multistars, where $m^l$ is $m$ repeated $l$ times.References
A Bialostocki and Y Roditty. 3k 2-decomposition of a graph. Acta Mathematica Academiae Scientiarum Hungarica, 40(3-4):201–208, 1982.
Darryn E Bryant, Saad El-Zanati, Charles Vanden Eynden, and Dean G Hoffman. Star decompositions of cubes. Graphs and Combinatorics, 17(1):55–59, 2001.
Hung-Chih Lee and Chiang Lin. Balanced star decompositions of regular multigraphs and -fold complete bipartite graphs. Discrete mathematics, 301(2-3):195–206, 2005.
Hung Chih Lee, Jeng Jong Lin, Chiang Lin, and Tay Woei Shyu. Multistar decomposition of complete multigraphs. Ars Combinatoria, 74:49–63, 2005.
Chiang Lin and Tay-Woei Shyu. A necessary and sufficient condition for the star decomposition of complete graphs. Journal of Graph Theory, 23(4):361–364, 1996.
Jenq-Jong Lin. Decomposition of balanced complete bipartite multigraphs into multistars. Discrete mathematics, 310(5):1059–1065, 2010.
Miri Priesler and Michael Tarsi. On some multigraph decomposition problems and their computational complexity. Discrete Mathematics, 281(1-3):247–254, 2004.
Miri Priesler and Michael Tarsi. Multigraph decomposition into stars and into multistars. Discrete mathematics, 296(2-3):235–244, 2005.
Tay-Woei Shyu. Decomposition of complete bipartite graphs into paths and stars with same number of edges. Discrete Mathematics, 313(7):865–871, 2013.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.